Alert archive / Georgia / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 240, NWS Atlanta, GA

November 24, 20047 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Nov 24, 2004, 10:51 AM EST for 7 counties in Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 24, 2004, 10:51 AM EST (15:51 UTC)
Expired
Nov 24, 2004, 11:30 AM EST
In force
39 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Barrow County, GA, Gwinnett County, GA, Hall County, GA, Jackson County, GA, Lumpkin County, GA, Walton County, GA, White County, GA

The radar

The Atlanta radar (KFFC), 122 km from the middle of the area, began a volume at 15:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 24, 8:25 AM ESTTornado WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.9 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2004-11-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 159 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2004-11-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 223 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
159 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
604 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
223 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 241551
SVRFFC
GAC013-135-139-157-187-297-311-241630-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1051 AM EST WED NOV 24 2004

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARROW COUNTY IN NORTH CENTRAL GEORGIA
  GWINNETT COUNTY IN NORTH CENTRAL GEORGIA
  HALL COUNTY IN NORTH CENTRAL GEORGIA
  LUMPKIN COUNTY IN NORTH CENTRAL GEORGIA
  WALTON COUNTY IN NORTH CENTRAL GEORGIA
  JACKSON COUNTY IN NORTHEAST GEORGIA
  WHITE COUNTY IN NORTHEAST GEORGIA

* UNTIL 1130 AM EST

* AT 1049 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM GARLAND TO 10 MILES SOUTH OF
  LOGANVILLE...AND MOVING EAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WINDER...THOMPSONS MILL...STATHAM...SAUTEE...RUSSELL...PANNELL...
  MONROE...LULA...HOSCHTON...GAINESVILLE...FLOWERY BRANCH...
  DAHLONEGA...DACULA...CLEVELAND...CANDLER AND AUBURN.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3465 8402 3372 8398 3371 8359 3471 8366

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 24, 5:20 AM EST, 5 hours 31 minutes earlier.

Area forecast discussion, Nov 24, 5:20 AM EST, 5 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 AM EST WED NOV 24 2004

.SHORT TERM...
VERY ACTIVE CONVECTION MOVING INTO NW GEORGIA THIS MORNING WITH
BROAD CIRCULATION AND LEWP CONFIGURATIONS. LOW LEVEL SHEAR PRETTY
GOOD BUT IF MODELS ARE TO BE BELIEVED IT WILL INCREASE SIGNIFICANTLY
TODAY. CAPE VALUES NOT REAL GREAT SO FAR BUT WILL NOT TAKE MUCH
INCREASE IN TEMP OR DEWPOINT WITH THESE SHEAR VALUES TO HAVE RISK OF
SEVERE STORMS INCLUDING SUPERCELLS AND SMALL SCALE BOW SEGMENTS
CAPABLE OF DAMAGING WINDS. EXPECT STORMS TO PERSIST THROUGH AT LEAST
MID MORNING. EXPECTATION FOR AFTERNOON CONVECTION DEPENDS ON
EVOLUTION OF ONGOING STORMS. IF STORMS WEAKEN TOO QUICKLY THEN THIS
AFTERNOON COULD BE PRIMED FOR SIGNIFICANT SEVERE WEATHER EVENT AS
THETA-E RIDGE AND 50KT 850MB JET MOVES INTO CENTRAL GEORGIA 18Z-00Z.
SUPERCELLS SIMILAR TO THOSE OCCURRING NOW IN EASTERN MISSISSIPPI
COULD BE SEEN IN SOUTHERN PART OF CWA THIS AFTERNOON.

LINE OF CONVECTION SHOULD DEVELOP THIS AFTERNOON IF NOT ALREADY
ONGOING AND MOVE EAST INTO SE PART OF CWA THIS EVENING. CLEARING
BEHIND THE SQUALL LINE BUT SCT SHRA WILL STILL BE POSSIBLE UNTIL H5
VORT AXIS PASSES VERY LATE TONIGHT.

HEAVY RAIN AND FLOODING VERY LIKELY TODAY. WILL CONTINUE FLOOD WATCH
AND EXPAND TOO INCLUDE ALL OF CWA. MAY END UP POSING A GREATER
THREAT TO LIFE AND PROPERTY WHERE HEAVY RAIN FELL TUESDAY.

.LONG TERM...
NICE WEATHER THUR AND FRI. SLT CHC/CHC POPS ON SAT AS QUICK MOVING
SYSTEM MOVES THROUGH. BETTER CHANCE OF PRECIP ON MON/TUE/WED AS
STRONG SWLY FLOW REDEVELOPS IN PATTERN SIMILAR TO THE ONE THE LAST
SEVERAL DAYS.

&&

.AVIATION...
GENERALLY MVFR CEILINGS AHEAD OF APPROACHING LINE OF CONVECTION IN
AL. EXPECT IFR CONDITIONS ASSOCIATED WITH THE CONVECTION LATER TODAY
AS IT MOVES ACROSS THE AREA AND ANY SHOWERS/STORMS AHEAD OF IT. SOME
STORMS MAY BE SEVERE. SOUTH WINDS 10-15 KTS GUSTING TO 25 BECOMING
SOUTHWEST TOWARD END OF DAY. BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA     67 46 53 33 / 99 20 00 00
ATHENS      68 45 54 32 / 99 60 00 00
GAINESVILLE 67 44 52 31 / 99 30 00 00
ROME        67 45 52 30 / 99 20 00 00
COLUMBUS    72 51 57 33 / 99 30 00 00
MACON       71 50 59 33 / 99 70 00 00
&&

.FFC WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH TODAY FOR MOST OF
NORTH AND CENTRAL GEORGIA.
&&

 13/SNELSON
Hazardous weather outlook, Nov 24, 5:05 AM EST, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 AM EST WED NOV 24 2004

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-241700-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY.

...A FEW SEVERE THUNDERSTORMS EXPECTED TODAY AND THIS EVENING...

.SYNOPSIS...
A STRONG COLD FRONT OVER THE LOWER MISSISSIPPI VALLEY THIS MORNING
WILL MOVE TO THE TENNESSEE VALLEY THIS AFTERNOON AND TO THE GEORGIA
COAST THURSDAY MORNING.

.PRIMARY HAZARD...
THE PRIMARY HAZARD FROM SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS
AND LARGE HAIL. TORNADOES WILL ALSO BE POSSIBLE. THE BEST TIME FOR
SEVERE THUNDERSTORMS WILL BE THIS AFTERNOON AND EVENING...BUT YOU
CAN NOT RULE OUT THE POSSIBILITY OF SEVERE THUNDERSTORMS THIS
MORNING.

.DISCUSSION...
A MOIST AIRMASS AHEAD OF A STRONG COLD FRONT WILL ALLOW FOR CAPES
OF 500 TO 1000 AND LIFTED INDICES OF ZERO TO -3. THIS GENERALLY WEAK
INSTABILITY COMBINED WITH STRONG WINDS ALOFT AHEAD OF AN APPROACHING
UPPER LEVEL TROUGH WILL ALLOW A FEW THUNDERSTORMS TO BECOME SEVERE
OVER THE AREA. ISOLATED STORMS WILL HAVE POTENTIAL TO PRODUCE
TORNADOES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON.
EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION AND BE READY FOR
ACTIVATION..

.OTHER HAZARDS...
ANOTHER ROUND OF HEAVY RAINFALL IS EXPECTED TODAY. DUE TO THE HEAVY
RAINFALL OF RECENT DAYS...FLASH FLOODING AND CONTINUED RIVER
FLOODING WILL BE POSSIBLE THROUGH TONIGHT.

.DAY TWO THROUGH DAY SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

&&
FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.

BDL

In the hours before

Special weather statement, Nov 24, 5:30 AM EST, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 AM EST WED NOV 24 2004

GAZ012-241100-

530 AM EST WED NOV 24 2004

...SIGNIFICANT WEATHER ALERT FOR 40 TO 50 MPH WINDS IN GORDON COUNTY
UNTIL 600 AM EST...

AT 527 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PLAINVILLE...MOVING NORTHEAST AT 40 MPH.
THIS STORM WILL MOVE NEAR CALHOUN.

WIND GUSTS OF 40 TO 50 MPH ARE LIKELY WITH THESE STORMS.
Local storm report, Nov 24, 5:45 AM EST, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 AM EST WED NOV 24 2004

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     FLOOD            SUMMERVILLE             34.48N 85.35W
11/24/2004                   CHATTOOGA          GA   LAW ENFORCEMENT

            SOME ROADS IN TOWN FLOODED

&&

SN
Special weather statement, Nov 24, 8:12 AM EST, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
812 AM EST WED NOV 24 2004

GAZ002-004-005-011-012-019-020-241400-

812 AM EST WED NOV 24 2004

...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN BARTOW...FLOYD...
CHATTOOGA...GORDON...WALKER...WHITFIELD AND MURRAY COUNTIES UNTIL 900
AM EST...

AT 810 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM VILLNOW TO LINDALE...MOVING EAST AT 50 MPH.

RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES CAN BE EXPECTED WITH THIS
STORM OVER THE NEXT HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE
RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS
ALSO LIKELY.
Special weather statement, Nov 24, 8:45 AM EST, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
845 AM EST WED NOV 24 2004

GAZ030-041-042-052-066-241430-

845 AM EST WED NOV 24 2004

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN TROUP...HEARD...CARROLL...HARALSON AND POLK COUNTIES UNTIL 930 AM
EST...

AT 841 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 8 MILES WEST OF ETNA TO 11 MILES
WEST OF WEST POINT...MOVING EAST AT 50 MPH.

WIND GUSTS OF 40 TO 50 MPH ARE LIKELY WITH THESE STORMS. THE THREAT
FROM THIS STORM IS EXPECTED TO DIMINISH BY 930 AM EST.

A TORNADO WATCH IS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Nov 24, 10:43 AM EST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1043 AM EST WED NOV 24 2004

GAZ080-093-241630-

1043 AM EST WED NOV 24 2004

...SIGNIFICANT WEATHER ALERT FOR 40 TO 50 MPH WINDS IN TAYLOR AND
MACON COUNTIES UNTIL 1115 AM EST...

AT 1041 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS 7 MILES WEST OF IDEAL...MOVING NORTHEAST AT 40
MPH.

WIND GUSTS OF 40 TO 50 MPH ARE LIKELY WITH THESE STORMS. THE THREAT
FROM THIS STORM IS EXPECTED TO DIMINISH BY 1130 AM EST.

CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Nov 24, 10:45 AM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1045 AM EST WED NOV 24 2004

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0939 AM     TSTM WND DMG     EPHESUS                 33.41N 85.26W
11/24/2004                   HEARD              GA   LAW ENFORCEMENT

            TREES DOWN

0945 AM     TSTM WND DMG     8 E BREMEN              33.71N 85.01W
11/24/2004                   CARROLL            GA   EMERGENCY MNGR

            NUMEROUS TREES DOWN. STRUCTURE WITH TIN ROOF RIPPED OFF.

0950 AM     TSTM WND DMG     SHARPSBURG              33.34N 84.65W
11/24/2004                   COWETA             GA   PUBLIC

            TREES DOWN

1000 AM     TSTM WND DMG     NEWNAN                  33.38N 84.79W
11/24/2004                   COWETA             GA   PUBLIC

            METAL SHED BLOWN OFF FOUNDATION

1010 AM     TSTM WND DMG     PEACHTREE CITY          33.39N 84.57W
11/24/2004                   FAYETTE            GA   PUBLIC

            TREES DOWN IN PINEGATE SUBDIVISION

1012 AM     TSTM WND DMG     CANTON                  34.25N 84.49W
11/24/2004                   CHEROKEE           GA   PUBLIC

            TREES DOWN

&&

SN

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 8:44 PM ESTFlash Flood WarningFFCCobb5 hr
Nov 24, 8:56 AM ESTSevere Thunderstorm WarningFFCHaralson49 min
Nov 24, 9:03 AM ESTSevere Thunderstorm WarningFFCCarroll, Heard42 min
Nov 24, 9:08 AM ESTSevere Thunderstorm WarningFFCPolk52 min
Nov 24, 9:14 AM ESTTornado WarningFFCCarroll31 min
Nov 24, 9:21 AM ESTSevere Thunderstorm WarningFFCTroup39 min
Nov 24, 9:25 AM ESTSevere Thunderstorm WarningFFCHarris50 min
Nov 24, 9:29 AM ESTSevere Thunderstorm WarningFFCBartow, Cobb, Coweta, Douglas, Fulton, Paulding46 min
Nov 24, 9:33 AM ESTSevere Thunderstorm WarningFFCMuscogee42 min
Nov 24, 9:37 AM ESTSevere Thunderstorm WarningFFCMeriwether38 min
Nov 24, 9:48 AM ESTTornado WarningFFCCoweta27 min
Nov 24, 9:54 AM ESTSevere Thunderstorm WarningFFCTalbot51 min
Nov 24, 9:56 AM ESTTornado WarningFFCFayette34 min
Nov 24, 10:00 AM ESTSevere Thunderstorm WarningFFCCherokee, Clayton, Cobb, DeKalb, Fulton, Pickens30 min
Nov 24, 10:03 AM ESTSevere Thunderstorm WarningFFCPike, Spalding42 min
Nov 24, 10:06 AM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion39 min
Nov 24, 10:10 AM ESTSevere Thunderstorm WarningFFCHenry35 min
Nov 24, 10:15 AM ESTTornado WarningFFCTalbot30 min
Nov 24, 10:20 AM ESTSevere Thunderstorm WarningFFCUpson40 min
Nov 24, 10:24 AM ESTSevere Thunderstorm WarningFFCDawson, DeKalb, Forsyth, Fulton, Gwinnett, Lumpkin and 1 more36 min
Nov 24, 10:31 AM ESTSevere Thunderstorm WarningFFCButts, Lamar44 min
Nov 24, 10:36 AM ESTSevere Thunderstorm WarningFFCNewton39 min
Nov 24, 10:47 AM ESTSevere Thunderstorm WarningFFCJasper43 min
Nov 24, 10:58 AM ESTSevere Thunderstorm WarningFFCMorgan, Putnam47 min
Nov 24, 11:23 AM ESTSevere Thunderstorm WarningFFCBanks, Clarke, Greene, Jackson, Madison, Oconee and 1 more37 min
Nov 24, 11:30 AM ESTSevere Thunderstorm WarningFFCBibb, Houston, Peach30 min
Nov 24, 11:44 AM ESTSevere Thunderstorm WarningFFCTwiggs31 min
Nov 24, 11:55 AM ESTTornado WarningFFCTwiggs, Wilkinson35 min
Nov 24, 12:01 PM ESTSevere Thunderstorm WarningFFCMadison, Oglethorpe, Taliaferro, Wilkes29 min
Nov 24, 12:04 PM ESTSevere Thunderstorm WarningFFCBleckley26 min
Nov 24, 12:28 PM ESTSevere Thunderstorm WarningFFCLaurens47 min
Nov 24, 12:42 PM ESTSevere Thunderstorm WarningFFCWashington33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.